# SDR ASOA201101921

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,871 hours, 11,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 WEB IS CORRODED.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001-A01.  REMOVED DAMAGED WEB IAW REO 670-53-11-594.  INSTALLED WEB IAW REO 670-570-53-11-594.
